# SDR SWAA2024082312153

- Difficulty date: July 12, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA CARGO TRACK AT STA 747 AND RBL 13.8 AT AFT CARGO COMPARTMENT 2024-443564<[01] REFER TO FAULT TTG8Q00UKBCZ WHERE EA 24-153-02089 WAS ADDED AS A SUBTASK. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
